Some new self-avoiding walk and polygon models

Nicholas R Beaton, Philippe Flajolet, Tim Garoni, Anthony J Guttmann

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)


We study the behaviour of prudent, perimeter and quasi-prudent self-avoiding walks and polygons in both two and three dimensions, as well as some solvable subsets. Our analysis combines exact solutions of some simpler cases, careful asymptotic analysis of functional equations which can be obtained in more complicated cases and extensive numerical studies based on exact series expansions for less tractable cases, augmented by long Monte Carlo runs in some cases.
Original languageEnglish
Pages (from-to)19 - 33
Number of pages15
JournalFundamenta Informaticae
Issue number1-4
Publication statusPublished - 2012

Cite this